Comparison theorems for some nonsymmetric classes of functions

Authors

  • O. V. Motornaya Киев. нац. ун-т им. Т. Шевченко
  • V. P. Motornyi

Abstract

We prove comparison theorems of the Kolmogorov type for some nonsymmetric classes of functions.

Published

25.07.2008

Issue

Section

Research articles

How to Cite

Motornaya, O. V., and V. P. Motornyi. “Comparison Theorems for Some Nonsymmetric Classes of Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 7, July 2008, pp. 969–975, https://umj.imath.kiev.ua/index.php/umj/article/view/3212.